# SDR 96ZZZX5699

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 2730502
- Condition: Failed
- Location: Bleed
- Part time: 391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE CAUSING ECU BREAKER TO P0P.
